# SDR SWAA2023020290504

- Difficulty date: January 10, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOORWAY MOPSILL STA 942-986; RBL 47- RBL 51; WL 208 ON UPPER SURFACE.<[01] SRM 53-70-15-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE.;[02] REMOVED CORROSION ON STEPS 1-4;[03] REMOVED CORROSION ON STEP 5;[04] REMOVED 13 EA FASTENERS IN AFT SERVICE DOOR MOPSILL FOR ACCESS BETWEEN STA 962-986; RBL 47-50; WL 208 PER SRM 51-40-02-0G-0.;[05] VERIFIED STEPS 1-5.;[06] UT INSPECTED REMAINING THICKNESS IAW 737 NDMT PART 4 CHAPTER 51-00-00 PROCEDURE 2.  REMAINING THICKNESS 00.075' ADJACENT TO 00.080'  EQUIPMENT USED: -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[07] EVALUATED DAMAGE ON AFT SERVICE DOORWAY MOPSILL STA 942-986; RBL 47- RBL 51; WL 208. DAMAGE FOUND TO BE COMMON TO MORE THAN THREE FASTENERS IN A GROUP OF 10; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1.;[08] UPDATED MEASUREMENT TABLE.;[09] VERIFIED CORRECTIVE ACTIONS STEP 7.;[10] VERIFIED MEASUREMENT TABLE.;[11] REPAIRED DAMAGE ON AFT SERVICE DOORWAY MOPSILL STA 942-986; RBL 47- RBL 51; WL 208 ON UPPER SURFACE PER EA 23-153-00131.;[12] VERIFIED CORRECTIVE ACTION #11
